Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Very depressed and fatigued
Dec 2, 1999

Hi Doc

Well my case is very particular I was fired about 2 weeks before knowing I was HIV positive. Then the situation was so overwelming I just hadnt my mind set up for a job searching, after my lab results my CD4 were 50 and a VL of 250,000 after a 4 weeks check up CD4 went up to 110 and VL was on 1000. For those very few weeks I was very ative playing tennis and doing cooking and things around the house. After the first 6 weeks I started having suicidal thoughts and no desire to do anything. I have encouraged myself to get out and continue with my life since I am not dead yet and may be around for a while more. Now my question is I am interweving for a job again and stress me a lot going through a physical and drugs screen. My questions are. Is there is any way they can tell I am HIV positive or they can test me without my permission? What can I do to help myself to improve my energy and get out of this sadnees that i think is doing more harm that HIV itself, without taking more meds, like activities or whatever? Does people on medicatin will ever be low energy and tired? Does the tiredness has something to do with my CD4s being so down or could be more related to my depression? I know friends that have been on meds for a while and they are doing as good as it gets. Regards, NC

Response from Mr. Molaghan

Hello Yikes! You've had a lot of difficult stuff to deal with recently. Your excessive fatigue might be multifactorial. You've had a nice initial response to your medication, and your fatigue may improve as your CD4 count improves. Some HIV medications can cause anemia, and subsequent fatigue. Which medications are you taking? The depression sounds overwhelming, but not entirely surprising considering the challenges you've faced. It might be wise to seek some counseling. Depression can cause disabling fatigue, and the treatment options are good…even if it means one more pill. It is illegal to obtain a test for HIV without your written consent, but be sure to read all of the fine print at the bottom of any consent form. You're doing a great job. Try to hang in there!


Previous
neg elisa and p24 but anemic
Next
Worry Club

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement